# SDR UALA2012033001987

- Difficulty date: March 28, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 40,248 hours, 16,224 cycles
- Engine: Iae V2522A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLANE PULLS TO RIGHT ON THE GROUND.  SUSPECT DRAGGING BRAKE.  JACKED THE RIGHT GEAR AND SPUN THE TIRES PARKING BRAKE WAS SLOW TO RELEASE AT FIRST BUT THE TIRES SPUN FREELY, CHECKED BRAKES PER TSM & AMM.  CHK'D BRAKE ACCUMULATOR GOOD WITH AND WITHOUT GREEN OR YELLOW PRESSURE.  NO OBVIOUS FAULTS.
